# SDR SIMA20171217002

- Difficulty date: December 17, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 33,051 hours, 29,160 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Isis
- Condition: Failed
- Location: Stdby Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR FAILED SHORTLY AFTER TAKEOFF.  R & R ISIS IAW EMB145 AMM 34-01-01. OPS CHECK GOOD BUT REQUIRES LEAK TEST. REF TO AML PAGE 4195071 ITEM #3
